# SDR TWAA9819302

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 28-40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EGRESS EMERGENCY LIGHTS INOPERATIVE ON LEFT SIDE OF AIRCRAFT, ROWS 28 THROUGH 40.  REPLACED BATTERY CHARGER, 2012-1,  AND BATTERY PACK, 2013-1A.  CHECK-C 10-07-98 LAX.
